# SDR MASA2011013101833

- Difficulty date: January 28, 2011
- Submitted: January 31, 2011
- Operation: Air carrier
- Aircraft: N502MJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10050
- Aircraft time: 20,756 hours, 14,467 cycles
- System (JASC): 5270 · Door Warning System
- Part: Proximity Sensor
- Condition: Faulty
- Location: Cabin Door
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

PROX SYS FAULT 2, PAX DOOR PX47.  MX REMOVED AND REPLACED PROX SENSOR PX47 AND SPLICED F109.
